MathSciNet Relay Station
MathSciNet bibliographic data
MR1639102 (99e:65061) 65F15
Fokkema, Diederik R.; Sleijpen, Gerard L. G.; Van der Vorst, Henk A. Jacobi-Davidson style QR and QZ algorithms for the reduction of matrix pencils. SIAM J. Sci. Comput. 20 (1998), no. 1, 94–125 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement